Toughness, Hamiltonicity and split graphs

Kratsch, D. and Lehel, Jenő and Muller, H. (1996) Toughness, Hamiltonicity and split graphs. DISCRETE MATHEMATICS, 150 (1-3). pp. 231-245.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:51
Last Modified: 11 Dec 2012 14:51
URI: http://eprints.sztaki.hu/id/eprint/1151

Update Item Update Item